# SDR ASAA2014033107379

- Difficulty date: March 31, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 24,715 hours, 7,230 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL IS BLANK.  ACFT GROUNDED.  CYCLED MCP DC1 AND DC2 CIRCUIT BREAKERS.  MCP RETURNED TO NORMAL. NO HISTORY.  MODE CONTROL PANEL BITES NORMAL IAW GRP 32-22-11-34/501.  LAND VERIFY TESTS NORMAL BITE GRP 49 22-11-00/201.  HGS SENSOR TEST NORMAL REF 34-36-00.  ACFT REMAINS CAT 3A AUTOLAND AND HGS QUALIFIED, STATUS PLACARD CHECKED.  GROUND VERIFICATION SUCCESSFUL.
